# SDR USAASB00116

- Difficulty date: April 17, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 189929
- Condition: Out Of Adj
- Location: Rt Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 2287 - ON APPROACH INTO ORD, WITH THE LANDING GEAR LOWERED, ALL THREE GEAR GREEN LIGHTS WERE ILLUMINATED.  SUDDENLY, THE RIGHT MAIN LANIDNG GEAR RED LIGHT ILLUMINATED.  CAPTAIN ACCOMPLISHED CHECKLIST AND DECLARED AN EMERGENCY.  AS A PRECAUTION, CAPTAIN REQUESTED THE EMERGENCY EQUIPMENT BE CALLED OUT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE RIGHT MLG DOWNLOCK SENSOR PER MM 32-61-31.  OPERATIONAL CHECK GOOD.  (M)
